# SDR FDEA201508172601

- Difficulty date: August 17, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 711 hours, 28,967 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, ACFT EXPERIENCED A VERY LOUD VIOLENT LIGHTNING STRIKE IN THE NOSE RADOME AREA.  COCKPIT IMMEDIATELY FILLED WITH THE SMELL OF ELEC FUMES & DID NOT CEASE  UNTIL AFTER LANDING, WHEN ACFT DOOR OPENED.  ACCOMPLISHED LIGHTNING STRIKE CONDITIONAL INSPECTION IAW AMM 05-51-11-2 & SMOKE OR FUMES INSPECTION IN THE CABIN & FWD MIDDLE E & E COMPARTMENTS IAW AMM 05-51-56-2.  FOUND NO EVIDENCE OF ANY ELEC WIRING DAMAGE.
